About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 714248, 18 pages
http://dx.doi.org/10.1155/2011/714248
Research Article

A Two-Species Cooperative Lotka-Volterra System of Degenerate Parabolic Equations

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 13 December 2010; Revised 13 February 2011; Accepted 24 February 2011

Academic Editor: Elena Braverman

Copyright © 2011 Jiebao Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiebao Sun, Dazhi Zhang, and Boying Wu, “A Two-Species Cooperative Lotka-Volterra System of Degenerate Parabolic Equations,” Abstract and Applied Analysis, vol. 2011, Article ID 714248, 18 pages, 2011. doi:10.1155/2011/714248